Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 170, NWS Jacksonville, FL

July 28, 2012Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 28, 2012, 7:22 PM EDT for Glynn County, Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 7:22 PM EDT (23:22 UTC)
Expired
Jul 28, 2012, 8:15 PM EDT
In force
53 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Glynn County, GA

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1585 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WUUS52 KJAX 282322
SVRJAX
GAC127-290015-
/O.NEW.KJAX.SV.W.0170.120728T2322Z-120729T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
722 PM EDT SAT JUL 28 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 815 PM EDT

* AT 723 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR EVERETT...OR 10 MILES NORTHWEST OF DOCK JUNCTION...AND
  MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
  JUNCTION AND COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3114 8143 3130 8174 3140 8167 3140 8166
      3145 8163 3136 8152 3134 8144 3129 8141
      3128 8137
TIME...MOT...LOC 2323Z 294DEG 7KT 3132 8158

$$

PETERSON
1 follow-up statement
861 
WWUS52 KJAX 290010
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
810 PM EDT SAT JUL 28 2012

GAC127-290019-
/O.EXP.KJAX.SV.W.0170.000000T0000Z-120729T0015Z/
GLYNN GA-
810 PM EDT SAT JUL 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR GLYNN COUNTY WILL EXPIRE AT
815 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3114 8143 3130 8174 3140 8167 3140 8166
      3145 8163 3136 8152 3134 8144 3129 8141
      3128 8137
TIME...MOT...LOC 0009Z 294DEG 7KT 3128 8148

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:52 PM EDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jul 28, 2:52 PM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT SAT JUL 28 2012

.SHORT TERM...

CURRENTLY...LAPS AND SPC MESOANALYSIS SHOW SBCAPE VALUES OF
2500-3500 J/KG ACROSS THE AREA WITH THE HIGHEST VALUES ACROSS
CENTRAL PARTS OF THE CWA. RADAR SHOWS MAINLY SCT SHOWERS AND STORMS
ACROSS CENTRAL PARTS OF THE CWA...MAINLY FORCED BY LLVL CONVERGENCE.
GFS SEEMS TO HAVE BETTER HANDLE ON THIS CONVECTION THAN THE NAM.
HEAT INDICES ARE ABOUT 100...WITH ISOLD LOCATIONS WITH HEAT INDICES
OF 105-107 ATTM. CONDITIONS REMAIN CONDUCIVE FOR BRIEF DOWNBURSTS
AND PERHAPS SOME SMALL HAIL AND FREQUENT LIGHTNING...BUT WARM TEMPS
ALOFT WILL KEEP MOST ACTIVITY RELATIVELY WEAK.

TONIGHT...SCT SHOWERS AND STORMS EXPECTED OVER NRN PARTS OF NE FL
AND SE GA BEFORE SLOWLY DIMINISHING WITH LOSS OF HEATING. MID-UPPER
LEVEL TROUGH AXIS AND A PLUME OF DEEPER MOISTURE WILL SAG SWD AND
SETTLE ACROSS CENTRAL PORTIONS OF FORECAST AREA BY 12Z SUN.
THUS...COULD SEE ISOLD WEAK CONVECTION LINGER WELL AFT
MIDNIGHT...MAINLY NE PARTS AND SUWANNEE VALLEY AREA. LOWS REMAIN
WARM IN THE 72 TO 78 DEG RANGE.

SUNDAY...WILL HAVE MORE COVERAGE OF STORMS AREA WIDE AS MEAN LAYER
(1000-500 MB) TROUGH SETTLES SOUTH OVER THE AREA. STORMS WILL FIRST
FORM ALONG THE GULF COAST DURING THE LATE MORNING AND SPREAD THROUGH
THE AREA DURING THE AFTERNOON DURING MAX HEATING. SOME STORMS MAY BE
STRONG...ESPECIALLY ACROSS NE FL WHERE TEMPS ALOFT WILL BE COOLER
(AROUND -7C). HAVE GONE WITH HIGH END SCATTERED POPS. HIGH TEMPS IN
THE MID 90S INLAND WILL COMBINE WITH DEWPOINTS IN THE LOWER/MID 70S
WILL PRODUCE HEAT INDICES OF 102-105.

SUNDAY NIGHT...SCATTERED STORMS WILL CONTINUE INTO THE EARLY EVE AND MAY
LINGER ALONG THE I-95 CORRIDOR DUE TO THE LIGHT SW STEERING FLOW. STORMS
WILL GRADUALLY COME TO AN END DURING THE EVENING DUE TO LOSS OF HEATING.

.LONG TERM /MONDAY THROUGH FRIDAY/...
A RATHER STAGNANT WEATHER PATTERN IS EXPECTED FOR THE BALANCE OF NEXT
WEEK...AS RIDGING ALOFT CENTERS OVER TEXAS AND TROUGHING ALOFT
REMAINS POSITIONED ALONG THE EASTERN SEABOARD. THE 12Z ECMWF AND
00Z GFS SUGGEST THAT SHORTWAVES WILL DIVE SOUTHEASTWARD FROM THE
UPPER MIDWEST INTO THE SOUTHEASTERN STATES THROUGHOUT THE WEEK.
THE AXIS OF LOW-LEVEL ATLANTIC RIDGING WILL REMAIN POSITIONED
ACROSS SOUTH FLORIDA...WITH SOMEWHAT DRIER AIR PERSISTING TO OUR
SOUTH. THIS WEATHER PATTERN WILL MAINTAIN A MOIST...GENTLE TO
MODERATE SOUTHWEST TO WESTERLY WIND REGIME THAT WILL ACTIVATE
AFTERNOON SEA BREEZES...RESULTING IN SCATTERED DIURNAL POPS
(30-50%) REGION-WIDE. HIGHER END SCATTERED COVERAGE WILL BE FOUND
OVER SOUTHEAST GEORGIA NEAR WEAK SURFACE TROUGHING...WITH A NORTH
TO SOUTH GRADIENT EXPECTED OVER NORTHEAST FLORIDA DUE TO PERSISTENTLY
DRIER AIR ALOFT OVER THE PENINSULA. TEMPERATURES AND HUMIDITY
VALUES WILL REMAIN NEAR CLIMATOLOGY FOR MUCH OF THE WEEK...WITH
HIGHS GENERALLY IN THE LOW TO MID 90S AND LOWS IN THE LOWER TO MID
70S.

&&

.AVIATION...VFR WILL PREVAIL. ISOLD TO SCT CONVECTION NEAR TERMINALS
REST OF TODAY AND WILL NEED MAY TO GO WITH TEMPO TSRA FOR NE FL TAFS
BASED ON RECENT RADAR TRENDS. MAIN CONCERNS WILL BE VSBY DOWN TO
MVFR AND GUSTY WINDS. OTHERWISE...CONVECTION WILL WIND DOWN THIS
EVENING WITH WINDS BECOMING LIGHT FROM THE SW. CHANCE OF STORMS ON
SUN MAINLY FROM ABOUT 16Z ONWARD BUT PROBABILITIES ARE LESS THAN 50%
ATTM AND SO LEFT OUT MENTION FOR THIS TAF SET.

&&

.MARINE...S-SW WINDS WILL INCREASE TO SOLID 15 KT MAINLY OFFSHORE
WATERS FOR FIRST HALF OF TONIGHT BEFORE DECREASING AND BECOME MORE
SW AND W BY 12Z SUN. MAY SEE A FEW STORMS WITH GUSTY WINDS
AFFECT NEARSHORE WATERS...MAINLY FROM ABOUT ST AUGUSTINE NWD.

RIP CURRENTS: MODERATE RISK THROUGH SUNDAY WITH LINGERING LONG PERIOD
EASTERLY SWELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  93  72  93 /  30  40  30  50
SSI  78  91  76  90 /  30  50  40  50
JAX  74  93  73  92 /  30  50  40  50
SGJ  76  91  75  90 /  30  40  40  50
GNV  72  92  72  92 /  30  40  20  40
OCF  72  93  73  92 /  10  40  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

ARS/PP/PK
Hazardous weather outlook, Jul 28, 12:55 PM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1255 PM EDT SAT JUL 28 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-291000-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
1255 PM EDT SAT JUL 28 2012

...MODERATE RISK OF RIP CURRENTS AT LOCAL BEACHES THIS WEEKEND...

...ELEVATED HEAT INDEX VALUES THROUGH THE WEEKEND...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TODAY AND TONIGHT...

HEAT AND HUMIDITY WILL COMBINE TO PRODUCE HEAT INDICES OF 100 TO
107 DEGREES.

LINGERING EASTERLY SWELLS WILL PROMOTE A MODERATE RISK OF RIP
CURRENTS AT LOCAL BEACHES. FOR MAXIMUM SAFETY...CHECK WITH
LIFEGUARDS ABOUT OCEAN HAZARDS BEFORE ENTERING THE SURF.

SCATTERED THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND
EVENING...WITH THE GREATEST CHANCES ACROSS SOUTHEAST GEORGIA AND
THE NORTHERN HALF OF NORTHEAST FLORIDA. A FEW OF THE STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS AND FREQUENT LIGHTNING. STORM
MOTION WILL BE EAST AROUND 10 TO 15 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

HOT AND HUMID CONDITIONS WILL PERSIST THROUGH EARLY NEXT WEEK...
WITH AFTERNOON HEAT INDEX READINGS OF 98 TO 105 DEGREES.

LINGERING EASTERLY SWELLS WILL PROMOTE A MODERATE RISK OF RIP
CURRENTS AT LOCAL BEACHES SUNDAY.

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL PREVAIL
THROUGH MUCH OF NEXT WEEK. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 28, 5:13 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT SAT JUL 28 2012

FLZ025-033-282145-
DUVAL-ST. JOHNS-
513 PM EDT SAT JUL 28 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...

AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER FRUIT COVE...MOVING EAST AT 5 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SWITZERLAND...
MANDARIN AND FRUIT COVE THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3000 8156 3000 8167 3002 8169 3006 8169
      3008 8168 3012 8168 3014 8169 3016 8169
      3017 8157
TIME...MOT...LOC 2114Z 259DEG 5KT 3008 8162

ENYEDI
Local storm report, Jul 28, 5:34 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     5 NNE ORANGE PARK       30.24N 81.68W
07/28/2012  M42 MPH          DUVAL              FL   ASOS

            NAVAL AIR STATION JACKSONVILLE MEASURED A PEAK WIND GUST
            OF 42 MPH FROM A THUNDERSTORM.

&&

AENYEDI
Local storm report, Jul 28, 5:34 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     5 NNE ORANGE PARK       30.24N 81.68W
07/28/2012  M42 MPH          DUVAL              FL   ASOS

            NAVAL AIR STATION JACKSONVILLE MEASURED A PEAK WIND GUST
            OF 42 MPH FROM A THUNDERSTORM.

&&

AENYEDI
Special weather statement, Jul 28, 6:49 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
649 PM EDT SAT JUL 28 2012

GAZ136-153-154-282330-
COASTAL GLYNN-INLAND GLYNN-WAYNE-
649 PM EDT SAT JUL 28 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
WAYNE...AND NORTHERN GLYNN COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 730 PM EDT...

AT 648 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHEAST OF EVERETT...OR 8 MILES
NORTHWEST OF DARIEN...DRIFTING SOUTH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND MOUNT PLEASANT...EVERETT AND BOYS ESTATE
THROUGH 730 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3123 8142 3144 8177 3155 8167 3153 8165
      3151 8165 3148 8161 3145 8162 3136 8152
      3134 8144 3131 8141 3128 8140
TIME...MOT...LOC 2248Z 225DEG 2KT 3142 8155

PETERSON
Special weather statement, Jul 28, 7:01 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EDT SAT JUL 28 2012

GAZ150-151-282345-
PIERCE-WARE-
701 PM EDT SAT JUL 28 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE
AND SOUTHWESTERN PIERCE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...

AT 701 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES WEST OF WARESBORO...OR 9 MILES WEST OF
WAYCROSS...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND DIXIE UNION...WARESBORO...WAYCROSS...SUNNYSIDE...
NEEDHAM AND DEENWOOD THROUGH 745 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3131 8224 3108 8240 3117 8264 3141 8245
TIME...MOT...LOC 2301Z 287DEG 6KT 3125 8250

PETERSON
Special weather statement, Jul 28, 7:11 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
711 PM EDT SAT JUL 28 2012

FLZ033-037-038-290000-
FLAGLER-PUTNAM-ST. JOHNS-
711 PM EDT SAT JUL 28 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PUTNAM...SOUTHERN ST. JOHNS AND EXTREME NORTHWESTERN FLAGLER COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800
PM EDT...

AT 711 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM ORANGE MILLS TO 4
MILES SOUTH OF WELAKA...MOVING EAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WELAKA...SATSUMA...ORANGE
MILLS...EAST PALATKA...SAN MATEO...HASTINGS...POMONA PARK AND LAKE
COMO THROUGH 800 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2972 8144 2940 8159 2943 8174 2962 8167
      2972 8159
TIME...MOT...LOC 2311Z 287DEG 6KT 2967 8156 2943 8168

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 4:15 PM EDTSpecial Weather StatementJAXCharlton45 min
Jul 28, 4:20 PM EDTSevere Thunderstorm WarningJAXCharlton40 min
Jul 28, 6:49 PM EDTSpecial Weather StatementJAXGlynn41 min
Jul 28, 7:01 PM EDTSpecial Weather StatementJAXWare44 min
Jul 28, 7:47 PM EDTSpecial Weather StatementJAXWayne43 min
Jul 28, 7:48 PM EDTAreal Flood AdvisoryJAXGlynn87 min
Jul 28, 7:51 PM EDTAreal Flood AdvisoryJAXWare114 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.